# SDR NACA20050019

- Difficulty date: August 25, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 37,099 hours
- Engine: Pwa R2800CB3
- Engine time: 1,430 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: 244018
- Condition: Galled
- Location: Nr 2
- Part time: 732 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE FEATHERED DUE TO NR 2 CYLINDER DOUBLE SHORTED SECONDARY.  INSPECTED NR 2 CYLINDER SPARK PLUG AND FOUND TO BE PEENED.  REPLACED NR 2 CYLINDER.  OP CHECK GOOD.
